# SDR CA111113003

- Difficulty date: October 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETION OF THE FLIGHT AND ENGINE SHUTDOWN, WHITE SMOKE BEGAN EMANATING FROM THE RT ENGINE NACELLE.  IN THE 2 MINUTES AFTER NOTICING THE SMOKE THE AMOUNT AND DENSITY COMING OUT INCREASED VERY RAPIDLY.  THE ENGINE FIRE BOTTLES WERE DISCHARGED THERE WAS NO FIRE WARNING IN THE COCKPIT.  IN THE 5 MINUTES AFTER THE FIRE BOTTLES DISCHARGED THE SMOKE GRADUALLY DECREASED.  THE FIRE DEPARTMENT RESPONDED 5 MINS LATER, INSPECTED THE NACELLE AREA, AND TOOK NO FURTHER ACTION.  TROUBLESHOOTING IS ON-GOING. ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
